Generic selectors
Exact matches only
Search in title
Search in content
Post Type Selectors
Logo

What is the diagnosis for Sedative, Hypnotic or Anxiolytic Withdrawal?

A diagnosis of sedative, hypnotic or anxiolytic withdrawal is based on a person stopping/reducing prolonged use of one of these drugs with two or more of the following symptoms appearing within several hours to a few days:

  • Autonomy hyperactivity (e.g., sweating or pulse rate greater than 100 pbm.
  • Hand tremor
  • Insomnia
  • Nausea or vomiting
  • Transient visual, tactile, or auditory hallucinations or illusions
  • Psychomotor agitation
  • Anxiety
  • Seizures
Schedule an Appointment

Mental Health Library Sources:

Information included in all topics of the Mental Health Library comes from the Desk Reference to the Diagnostic Criteria From DSM-5 and Kaplan & Sadock’s Concise Textbook of Clinical Psychiatry. Complete diagnostic and treatment information may be found within these publications.

Disclaimer:

Information within the Mental Health Library is not intended to be used for self-diagnosis purposes. Rather, it is provided as a public educational service to make people aware of mental health conditions. Please consult a qualified mental health professional for a diagnosis of any suspected mental health illness.

© Copyright 2023 HUPCFL All Rights Reserved.

Menu

Book Appt

Call

Login

Pay Bill